# SDR ASAA2014122210036

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,934 hours, 7,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT ROW SIGN HANGING BY A THREAD.  ACFT GROUNDED.  REINSTALLED EXIT SIGN AS REQ.  OPS CHECK NORMAL.
